# SDR AALA202401097879

- Difficulty date: December 18, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141W48355
- Part serial: 3659960
- Condition: Arced
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW SHOW SIGNS OF ARCHING. REMOVE AND REPLACED L2 WINDOP. PER AA JIC 72L21056003 AND NON-ROUTINE 6343814A.
